# SDR HEEA060199

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206011810141
- Condition: Dented
- Location: Tail Rotor
- Part time: 3,918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON TAIL ROTOR BLADE, S/N CS670, HOUSING BOLTS DID NOT OBTAIN MINIMUM OF 0.25 INCH THREAD ENGAGEMENT.
